Exact cubature for a class of functions of maximum effective dimension

Shu Tezuka, Anargyros Papageorgiou

Research output: Contribution to journalArticlepeer-review

Abstract

We consider high-dimensional integration in a broad class of functions where all elements have maximum effective dimension. We show that there exists an exact cubature with only two points. Therefore, not only the convergence but also the worst case error of quasi-Monte Carlo need not depend on the effective dimension at all.

Original languageEnglish
Pages (from-to)652-659
Number of pages8
JournalJournal of Complexity
Volume22
Issue number5
DOIs
Publication statusPublished - Oct 2006

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Statistics and Probability
  • Numerical Analysis
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Exact cubature for a class of functions of maximum effective dimension'. Together they form a unique fingerprint.

Cite this